# SDR 2005FA0000865

- Difficulty date: June 21, 2005
- Submitted: June 21, 2005
- Operation: General aviation
- Aircraft: N428BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029010
- Aircraft time: 837 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: A740254N
- Condition: Frayed
- Location: Rudder
- Part time: 837 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABLE FOUND FRAYED AT AFT PULLEY.  RIGHT CABLE FOUND FRAYED AT FORWARD AND AFT PULLEYS.
